Thunderstorm Wind, Blaine
- When
- July 22, 3:30 PM MST to 3:35 PM MST
- Where
- Blaine County, (Sun)friedman Arpt H
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 43.500, -114.300
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before the first event at Jul 22, 1:50 PM MST, 1 hour 40 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO IDAHO 250 PM MDT FRI JUL 22 2005 .DISCUSSION...TSTMS DVLPG OVR NRN NV MOVING INTO SC ID THIS AFTN...IN THE AXIS OF THE MOST UNSTABLE AIR. EXPECT SCT TSTMS TO CONTINUE ACRS THE FCST AREA INTO THE EVE HRS. STILL NOT EXPECTING SIGNIFICANT RAINFALL...SO THE FIRE WEATHER THREAT REMAINS. BY SATURDAY...THE MORE WRLY UPPER FLOW WILL PUSH THE MID LVL MSTR OUT OF THE AREA EXCEPT FOR THE SERN CWA. WILL CARRY LOW CHC TSTMS IN THE SRN AND ERN HIGHLANDS SAT AFTN...WHICH IS ALSO SUPPROTED BY THE ETA CAPE. ONLY ISOLD TSTMS REMAIN POSSIBLE IN THE ERN HIGHLANDS BOTH SUN AND MON AFTN...OTHERWISE THE REST OF THE FCST AREA WILL REMAIN DRY. SLIGHTLY COOLER TEMPS EARLY NEXT WEEK WILL WARM BACK UP BY MIDWEEK AS THE UPPER RIDGE BUILDS OVER THE GREAT BASIN. GFS TRIES TO BRING IN SOME MID LVL MSTR BACK IN TO ERN ID ON FRI...BUT WILL KEEP FCST DRY FOR NOW. HEDGES && .AVIATION...ISOLATED TO SCATTERED THUNDERSTORMS ON ALL ROUTES TODAY BUT EXPECT VFR CONDITIONS TO PREVAIL. && .PIH WATCHES/WARNING/ADVISORIES...A RED FLAG WARNING HAS BEEN ISSUED FOR PORTIONS OF EASTERN IDAHO THIS AFTERNOON AND EVENING. PLEASE PLEASE REFER TO THE LATEST BOIRFWPIH STATEMENT FOR DETAILS. && WEATHER INFORMATION ON-LINE 24-HOURS A DAY (ALL LOWER-CASE LETTERS) WWW.WEATHER.GOV/POCATELLO
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 500 AM MDT FRI JUL 22 2005 IDZ017>025-031-032-231200- LOST RIVER/PASHIMEROI-CACHE VALLEY/IDAHO PORTION- SOUTH CENTRAL HIGHLANDS-WASATCH MOUNTAINS/IDAHO PORTION- LOWER SNAKE RIVER PLAIN-SAWTOOTH MOUNTAINS-EASTERN MAGIC VALLEY- BIG AND LITTLE WOOD RIVER REGION-UPPER SNAKE RIVER PLAIN- CARIBOU HIGHLANDS-UPPER SNAKE HIGHLANDS- 500 AM MDT FRI JUL 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO .DAY ONE... A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND EVENING FOR FIRE WEATHER ZONES 405...406...409...410...412...AND 413 DUE TO DRY THUNDERSTORMS AND GUSTY WINDS. THIS INCLUDES PORTIONS OF THE SALMON-CHALLIS NATIONAL FOREST...THE UPPER SNAKE RIVER BLM...SOUTHERN SAWTOOTH NATIONAL FOREST...AND CARIBOU NATIONAL FOREST. SEE THE LATEST RED FLAG WARNING BULLETIN FOR DETAILS. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SPOTTER INFORMATION STATEMENT... WE ASK ALL TRAINED SPOTTERS TO REPORT SIGNIFICANT WEATHER CONDITIONS. THIS WOULD INCLUDE ALL HAIL...WIND...HEAVY RAIN AND FLOODING REPORTS. THIS INFORMATION SHOULD BE CALLED INTO THE LOCAL NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE... OR OTHER STANDARD OPERATING PROCEDURES.
The Pocatello radar (KSFX), 138 km away, was scanning. The volume nearest the first event began at 22:29 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Idaho in 2005Every state in 2005This day in weather historyWarnings in Idaho, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5463260.